# SDR 97ZZZX5161

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55777
- Make and model: Piper PA-34-200
- Aircraft serial: 347350244
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bracket
- Part number: 67040014
- Condition: Loose
- Location: Lt Trunnion
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W PIPER SB 906, FOUND TRUNNION ATTACH FITTING LOOSE.  THEY WERE REPLACED IN 1995 BECAUSE OF ELONGATED HOLES.  TORQUE CHECK HAS BEEN DONE SINCE BULLETIN CAME OUT.  THE GEAR PROBLEM IN THIS PLANE HAS INCREASED CONTINUALLY.
